# SDR CA110627013

- Difficulty date: June 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) POWER LOSS/IFSD SHORTLY AFTER T/O, A LOUD NOISE WAS HEARD FROM THE ENGINE FOLLOWED BY ACFT YAW AND FLAMEOUT.  THE ENGINE FIRE WARNING CAME ON AND BOTTLES WERE DISCHARGED.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION FOUND FRACTURED POWER TURBINE BLADES, A DAMAGED AIRFRAME EXHAUST DUCT AND A BURNED HARNESS.  THE AUTHORITIES ARE IN CHARGE OF THE INVESTIGATION AND ARE IN THE PROCESS OF DECIDING WHERE THE ENGINE WILL BE SENT FOR INVESTIGATION. ENGINE MFG WILL COORDINATE SUPPORT.
